Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Calculus of functors and model categories, II

Georg Biedermann and Oliver Röndigs

Algebraic & Geometric Topology 14 (2014) 2853–2913
Abstract

This is a continuation, completion, and generalization of our previous joint work with Boris Chorny [Adv. Math. 214 (2007) 92–115]. We supply model structures and Quillen equivalences underlying Goodwillie’s constructions on the homotopy level for functors between simplicial model categories satisfying mild hypotheses.

Keywords
calculus of functors, model structures
Mathematical Subject Classification 2000
Primary: 55U35
Secondary: 18G55
References
Publication
Received: 12 August 2013
Revised: 31 December 2013
Accepted: 16 January 2014
Published: 5 November 2014
Authors
Georg Biedermann
Institut für Mathematik
Universität Osnabrück
D-49069 Osnabrück
Germany
Oliver Röndigs
Institut für Mathematik
Universität Osnabrück
D-49069 Osnabrück
Germany